MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. NEXGEN STEMMED PRECOAT CEMENTED TIBIAL COMPONENT SIZE 6; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. NEXGEN STEMMED PRECOAT CEMENTED TIBIAL COMPONENT SIZE 6; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Ambulation or Postural Difficulties (2544)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - nexgen lcck cemented option femoral component left size f catalog #: 00599401691 lot #: 64319061, nexgen cemented stem extension 13mm x 60mm catalog #: 00598801813 lot #: 64257293, nexgen precoat tibial block and screwssize 6 5mm catalog #: 00598800626 lot #: 63101473, nexgen precoat tibial block and screws size 6 5mm catalog #: 00598800626 lot #: 63108231, nexgen straight stem extionsion 12.7mm x 30mm catalog #: 00598801212 lot #: 62719567, nexgen articular surface with locking screw green 12mm size e, f catalog #: 00599404012 lot #: 64204487, nexgen standard cemented all poly patella size 35mm, catalog #: 00597206535 lot #: 61113009.The complainant has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that the patient experienced severe pain and implant loosening approximately four (4) years following the patient's last left knee arthroplasty.Attempts have been made; however, no additional information is available.
 
Event or Problem Description
It was reported that the patient experienced severe pain and suspected implant loosening approximately four (4) years following the patient's last left knee arthroplasty.There are no plans to revise the patient at this time after no complications with the implants or healing were identified.Attempts have been made; however, no additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, b6, g3, g6, h2, h11.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Medical records were provided and reviewed, however, the reported event could not be confirmed.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
NEXGEN STEMMED PRECOAT CEMENTED TIBIAL COMPONENT SIZE 6
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20057073
Report Number0002648920-2024-00270
Device Sequence Number8496604
Product Code JWH
UDI-Device Identifier00889024217614
UDI-Public(01)00889024217614(17)260531(10)63377478
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K933785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Model NumberN/A
Device Catalogue Number00598004702
Device Lot Number63377478
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer12/09/2024
01/29/2025
Initial Report FDA Received Date08/23/2024
Supplement Report FDA Received Date12/31/2024
01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Other;
Patient SexMale
Patient Weight86 KG